# SDR SWAA2025052926548

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 122HW AT FWD CARGO COMPARTMENT 2025-274226 <[01].  TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189571; DUE DATE: 06-JUN-25.; [02] PREPARED REPAIR AREA AND APPLIED REPAIR PATCH ON BULKHEAD PANEL 122HW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804 SEE INDIVIDUAL SIGNOFF BELOW.; [03] PREPARED REPAIR AREA AND APPLIED REPAIR PATCH ON BULKHEAD PANEL 122HW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804 SEE INDIVIDUAL SIGNOFF BELOW.
